# SDR DXTA2021021304736

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 4,424 hours, 3,511 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GND SPLR FAIL YELLOW CAS: ON APPROACH WE ATTEMPTED TO DEPLOY SPEEDBRAKES, BUT IMMEDIATELY GOT A FAIL MESSAGE AND A SWITCH DISAGREE MESSAGE. A MOMENT LATER, THAT WAS FOLLOWED BY A GND SPLR FAIL MESSAGE. THE FIRST TWO EXTINGUISHED WHEN THE SWITCH WAS PLACED IN THE CLOSED POSITION, BUT THE GND SPLR FAIL PERSISTED.   PERFORMED FIM TASK 27-66-00-810-805.  INSPECTED LVDT'S IAW AMM 27-66-02-210. NO DEFECTS NOTED. PERFORMED MULTIPLE FUNCTIONAL CHECKS IAW AMM 27-60-00-720-801 WITH NO DEFECTS AT THIS TIME.
